# SDR SWAA961341

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD SERVICE DOOR OUTER SKIN CRACKED THROUGH RIVET EXTENDING FWD .25 AND AFT .125.  RIVET LOCATED UPPER FWD ABOVE LOWER HINGE CUTOUT.  REPAIRED PER BOEING SRM.
